# SDR HALA2010040800156

- Difficulty date: April 8, 2010
- Submitted: April 9, 2010
- Operation: Air carrier
- Aircraft: N586HA
- Make and model: Boeing 767-3G5
- Aircraft serial: 24259
- Aircraft time: 91,316 hours, 17,347 cycles
- System (JASC): 2421 · AC Generator-Alternator
- Part: Contactor
- Part number: B4301
- Part serial: CJ29400
- Condition: Damaged
- Location: Apu Generator
- Part time: 28,155 hours, 5,430 cycles
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ETOPS SIGNIFICANT SYS - APU GENERATOR TRIPS WILL NOT TAKE LOAD.  REPLACED APU CONTACTOR C905 IAW AMM24-22-03.  OPS CK OK.
